# SDR AALA202505152295

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,070 hours, 27,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C SIDE EMERGENCY AISLE LIGHT PANEL IS FALLING OFF. REATTACH SEAT 23C EMERGENCY EXIT AISLE SEAT LIGHT. PER AMM 33-51-11.
